Mikhail Isaev
Mikhail Isaev
Monash University; Moscow Institute of Physics and Technology
確認したメール アドレス: monash.edu - ホームページ
タイトル
引用先
引用先
Energy and regularity dependent stability estimates for the Gel'fand inverse problem in multidimensions
MI Isaev, RG Novikov
J. of Inverse and Ill-posed Probl. 20 (3), 313-325, 2012
22*2012
Exponential instability in the inverse scattering problem on the energy interval
MI Isaev
Functional analysis and its applications 47 (3), 187-194, 2013
212013
New global stability estimates for monochromatic inverse acoustic scattering
MI Isaev, RG Novikov
SIAM Journal on Mathematical Analysis 45 (3), 1495-1504, 2013
212013
Exponential instability in the Gel'fand inverse problem on the energy intervals
MI Isaev
Journal of Inverse and Ill-posed Problems 19 (3), 453-472, 2011
192011
Integer quantization for deep learning inference: Principles and empirical evaluation
H Wu, P Judd, X Zhang, M Isaev, P Micikevicius
arXiv preprint arXiv:2004.09602, 2020
172020
Complex martingales and asymptotic enumeration
M Isaev, BD McKay
Random Structures & Algorithms 52 (4), 617-661, 2018
162018
The average number of spanning trees in sparse graphs with given degrees
C Greenhill, M Isaev, M Kwan, BD McKay
European Journal of Combinatorics 63, 6-25, 2017
152017
Reconstruction of a potential from the impedance boundary map
M Isaev, R Novikov
Eurasian Journal of Mathematical and Computer Applications 1 (1), 5-28, 2013
152013
Effectivized Hölder-logarithmic stability estimates for the Gel’fand inverse problem
MI Isaev, RG Novikov
Inverse Problems 30 (9), 095006, 2014
122014
Asymptotic behaviour of the number of the Eulerian circuits
M Isaev
arXiv preprint arXiv:1104.3046, 2011
122011
Stability estimates for determination of potential from the impedance boundary map
M Isaev, R Novikov
St. Petersburg Mathematical Journa 25 (1), 23-41, 2014
11*2014
Instability in the Gel'fand inverse problem at high energies
MI Isaev
Applicable Analysis 92 (11), 2262-2274, 2013
92013
Sandwiching random regular graphs between binomial random graphs
P Gao, M Isaev, BD McKay
Proceedings of the Fourteenth Annual ACM-SIAM Symposium on Discrete …, 2020
72020
Asymptotic behavior of the number of Eulerian orientations of graphs
MI Isaev
Mathematical Notes 93 (5), 816-829, 2013
62013
Energy-and Regularity-Dependent Stability Estimates for Near-Field Inverse Scattering in Multidimensions
MI Isaev
Journal of Mathematics 2013, 2013
62013
A threshold result for loose Hamiltonicity in random regular uniform hypergraphs
D Altman, C Greenhill, M Isaev, R Ramadurai
Journal of Combinatorial Theory, Series B 142, 307-373, 2020
52020
Asymptotic number of Eulerian circuits in complete bipartite graphs
MI Isaev
Proc. of 52nd MFTI Conference, Moscow, 123, 2009
52009
A threshold result for loose Hamiltonicity in random regular uniform hypergraphs
D Altman, C Greenhill, M Isaev, R Ramadurai
arXiv preprint arXiv:1611.09423, 2016
42016
Subgraph counts for dense random graphs with specified degrees
C Greenhill, M Isaev, BD McKay
arXiv preprint arXiv:1801.09813, 2018
32018
On the class of graphs with strong mixing properties
M Isaev, KV Isaeva
Proceedings of Moscow Institute of Physics and Technology 5 (6), 44-54, 2013
32013
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20